# SDR CALA2021091501570

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N28987
- Make and model: Boeing 787-9
- Aircraft serial: 66146
- Aircraft time: 1,789 hours, 196 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323500026600
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

OVEN 711 HAD FIRE.PULLED CB AND USED WATER FIRE  EXT. TO PUT OUT FLAMES.
